# SDR 96ZZZM57

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93104
- Make and model: Boeing 747131
- Aircraft serial: 19670
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 705117E
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - FLT NR 2 - DURING CRUISE, NR 2 ENGINE CSD FAILED.  NR 2 CSD WOULD NOT DISCONNECT.  SHUT DOWN NR 2 ENGINE.  REMOVED AND REPLACED NR 2 ENGINE CSD, MFG P/N 705117E, AND REPAIRED CSD SOLENOID GROUND WIRE.  OPERATIONAL CHECK NORMAL.
